# SDR DALA2023111309324

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 37,410 hours, 4,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 EMERGENCY LIGHT AT SEAT 55B INOP. CORRECTIVE ACTION: FOUND CONNECTOR LOOSE AT SEAT TRACK TO SEAT CONNECTION. RE-INSTALLED = SECURED CONNECTOR. (4502086)
